On analytic functions mapping a disk onto a disk
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 24-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_6_a3,
author = {A. A. Gol'dberg},
title = {On analytic functions mapping a~disk onto a~disk},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {24--25},
year = {1984},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_6_a3/}
}
A. A. Gol'dberg. On analytic functions mapping a disk onto a disk. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 24-25. http://geodesic.mathdoc.fr/item/IVM_1984_6_a3/